MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER
Catalog Number 165814
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley catheter was placed at 12:00 on (b)(6).At 1:00 on (b)(6) due to patient positioning, they checked and discovered that the device had spontaneously removed.The shaft and funnel areas were wet, so they injected sterile distilled water and discovered a sterile water leak near the junction between the shaft and funnel.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: precautions: do not use device if package is opened or damaged.Do not aspirate urine through drainage funnel wall.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Insertion 2.Use aseptic technique to prepare the patient for catheter insertion.3.Use aseptic technique to remove the catheter from package.Connect catheter to urine collection container as needed.4.Lubricate the catheter.If hospital policy permits, it is possible to inject lubricant into the urethra.5.Catheterize the patient using dominant hand.6.When catheter tip has entered bladder, urine will flow through the catheter.A.For female anatomy, insert catheter approximately 5 cm (2 inches) more.B.For male anatomy, insert catheter all the way to bifurcation.7.Inflate the balloon with pre-filled water syringe, if included.A.If pre-filled syringe is not included, then use a slip tip/luer lock syringe to fill catheter balloon with sterile water.Do not use needle.B.Do not exceed recommended capacities as stated on the applicable labeling.8.Gently pull the catheter until the catheter balloon is snug against the bladder neck.Removal 2.Gently insert a luer slip tip syringe into the catheter valve.A.Never use more force than is required to make the syringe ¿stick¿ in the valve.3.Allow the pressure within the balloon to force the plunger back and fill the syringe.A.If you notice slow or no deflation, re-seat the syringe gently.4.Use only gentle aspiration to encourage deflation, if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.5.If balloon does not deflate, contact trained professional for assistance, as directed by hospital protocol.6.After balloon is fully deflated, remove catheter, and dispose of in accordance with hospital policy.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: sections a through f, the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23735158
Report Number1018233-2025-10858
Device Sequence Number21490504
Product Code GBM
UDI-Device Identifier00801741029745
UDI-Public(01)00801741029745
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K760093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165814
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown